Processing math: 100%
Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles, 1934, Issue 6, Pages 793–800 (Mi im4937)  

This article is cited in 13 scientific papers (total in 13 papers)

Sur la sphère vide. A la mémoire de Georges Voronoï

B. Delaunay
Bibliographic databases:
Document Type: Article
Language: French
Citation: B. Delaunay, “Sur la sphère vide. A la mémoire de Georges Voronoï”, Izv. Math., 1934, no. 6
Citation in format AMSBIB
\Bibitem{Del34}
\by B.~Delaunay
\paper Sur la sph\`ere vide. A la m\'emoire de Georges Vorono\"\i
\jour Izv. Math.
\yr 1934
\issue 6
\mathnet{http://mi.mathnet.ru/eng/im4937}
\zmath{https://zbmath.org/?q=an:0010.41101|60.0946.06}
Linking options:
  • https://www.mathnet.ru/eng/im4937
  • https://www.mathnet.ru/eng/im/y1934/i6/p793
  • This publication is cited in the following 13 articles:
    1. Yu. A. Kriksin, V. F. Tishkin, “On one approach to the assessment of a triangular element degeneration in a triangulation”, Dokl. Math., 107:2 (2023), 126–129  mathnet  crossref  crossref  elib
    2. V. A. Klyachin, V. V. Kuzmin, E. V. Khizhnyakova, “Metod triangulyatsii dlya priblizhennogo resheniya variatsionnykh zadach nelineinoi teorii uprugosti”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 45 (2023), 54–72  mathnet  crossref
    3. M. I. Shtogrin, “On a convex polyhedron in a regular point system”, Izv. Math., 86:3 (2022), 586–619  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. N. P. Dolbilin, M. I. Shtogrin, “Delone Sets and Tilings: Local Approach”, Proc. Steklov Inst. Math., 318 (2022), 65–89  mathnet  crossref  crossref
    5. A. Yu. Igumnov, “Metrizatsiya prostranstva semeistv tochek v Rn i smezhnye voprosy”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 6(37), 40–54  mathnet  crossref
    6. V. A. Klyachin, “Algoritm triangulyatsii, osnovannyi na uslovii pustogo vypuklogo mnozhestva”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2015, no. 3(28), 27–33  mathnet  crossref
    7. V. A. Klyachin, “Ekstremalnye svoistva triangulyatsii, osnovannoi na uslovii pustogo vypuklogo mnozhestva”, Sib. elektron. matem. izv., 12 (2015), 991–997  mathnet  crossref
    8. A. O. Ivanov, A. A. Tuzhilin, “The geometry of inner spanning trees for planar polygons”, Izv. Math., 76:2 (2012), 215–244  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. A. Garanzha, L. N. Kudryavtseva, “Generation of three-dimensional delaunay meshes from weakly structured and inconsistent data”, Comput. Math. Math. Phys., 52:3 (2012), 427–447  mathnet  crossref  zmath  adsnasa  isi  elib  elib
    10. Comput. Math. Math. Phys., 50:1 (2010), 38–53  mathnet  crossref  mathscinet  elib
    11. V. A. Klyachin, A. A. Shirokii, “Triangulyatsiya Delone mnogomernykh poverkhnostei”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 4(78), 51–55  mathnet
    12. N. D. Morozkin, D. M. Kolonskikh, “Temporomandibular joint stress field calculation”, Math. Models Comput. Simul., 1:3 (2009), 402–411  mathnet  crossref  zmath
    13. M. Yu. Zvagel'skii, A. V. Proskurnikov, Yu. R. Romanovskii, “Regular triangulations and Steiner points”, St. Petersburg Math. J., 16:4 (2005), 673–690  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Извѣстія Императорской Академіи Наукъ
    Statistics & downloads:
    Abstract page:11265
    Full-text PDF :4734
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025